Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 57, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 24, 2011, 7:36 PM CDT for Logan County, Scott County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 7:36 PM CDT (00:36 UTC)
- Expired
- Apr 24, 2011, 8:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Logan County, AR, Scott County, AR
The radar
The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 5:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -8.7
The text
As transmitted, in the capitals the NWS used until 2016.
553
WFUS54 KLZK 250036
TORLZK
ARC083-127-250115-
/O.NEW.KLZK.TO.W.0057.110425T0036Z-110425T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
736 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN LOGAN COUNTY IN WESTERN ARKANSAS...
NORTHERN SCOTT COUNTY IN WESTERN ARKANSAS...
* UNTIL 815 PM CDT
* AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED NEAR OLIVER...OR 9 MILES WEST OF WALDRON. DOPPLER
RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 35 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
WALDRON... OLIVER... CARDIFF...
WINFIELD... OLIO... HON...
GRAYSON... ELM PARK... WHITE OAK MTN...
WALDRON MUNI ARPT... WALDRON LAKE... TATE...
PLEASANT HILL... PILOT KNOB... MONTGOMERY MTN...
LONE ELM... KNOPPERS FORD REC AREA...
JACK CREEK REC AREA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3497 9428 3497 9424 3501 9423 3510 9383
3483 9379 3487 9428 3496 9429
TIME...MOT...LOC 0037Z 263DEG 32KT 3493 9422
$$
BJS2 follow-up statements
265 WWUS54 KLZK 250054 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 754 PM CDT SUN APR 24 2011 ARC083-127-250115- /O.CON.KLZK.TO.W.0057.000000T0000Z-110425T0115Z/ SCOTT AR-LOGAN AR- 754 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LOGAN AND CENTRAL SCOTT COUNTIES UNTIL 815 PM CDT... AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 4 MILES NORTHEAST OF WALDRON...MOVING EAST AT 35 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... WALDRON... CARDIFF... OLIO... GRAYSON... WHITE OAK MTN... WALDRON LAKE... TATE... PILOT KNOB... MONTGOMERY MTN... LONE ELM... KNOPPERS FORD REC AREA... JACK CREEK REC AREA... GREEN RIDGE... GOLDEN CITY... FREEDOM MTN... BOY SCOUTS LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3489 9411 3501 9413 3510 9383 3483 9379 TIME...MOT...LOC 0055Z 263DEG 32KT 3495 9403 $$ BJS
277 WWUS54 KLZK 250057 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 757 PM CDT SUN APR 24 2011 ARC083-127-250115- /O.CON.KLZK.TO.W.0057.000000T0000Z-110425T0115Z/ SCOTT AR-LOGAN AR- 757 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LOGAN AND CENTRAL SCOTT COUNTIES UNTIL 815 PM CDT... AT 754 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED 5 MILES NORTH OF WALDRON...MOVING EAST AT 35 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE... WALDRON... CARDIFF... OLIO... GRAYSON... WHITE OAK MTN... WALDRON LAKE... TATE... PILOT KNOB... MONTGOMERY MTN... LONE ELM... KNOPPERS FORD REC AREA... JACK CREEK REC AREA... GREEN RIDGE... GOLDEN CITY... FREEDOM MTN... BOY SCOUTS LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3489 9411 3501 9413 3510 9383 3483 9379 TIME...MOT...LOC 0058Z 263DEG 32KT 3495 9400 $$ BJS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:12 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 24, 6:12 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 612 PM CDT SUN APR 24 2011 .AVIATION... TOUGH FORECAST FOR THE NEXT 24 HOURS CONTINUES. A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE NORTHERN PART OF THE STATE THROUGH THE TAF PERIOD. KHRO AND KBPK SHOULD REMAIN IN THE VICINITY OF THE FRONT THROUGH THE PERIOD WITH NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING TO AFFECT THOSE SITES. AS A RESULT...KEPT THOSE SITES IN MVFR OR IFR CONDITIONS. FURTHER SOUTH...VFR TO MVFR CONDITIONS ARE EXPECTED WITH A GENERAL DECREASE IN CIGS AS THE AFOREMENTIONED FRONT SLOWLY SAGS SOUTH. KPBF AND KLLQ SHOULD REMAIN MOSTLY VFR WITH SOUTHERLY AND SCT- BKN VFR CLOUDS. SOME MVFR CIGS MAY CREEP IN TO THOSE STATIONS NEAR THE END OF THE PERIOD THOUGH. && .PREV DISCUSSION... /ISSUED 505 PM CDT SUN APR 24 2011/ NEAR TERM...TONIGHT THROUGH MONDAY NIGHT RUNNING BEHIND THIS AFTN WITH ONGOING SVR WX...SO THIS WL BE BRIEF. FNTL BNDRY HAS MADE ITS WAY A BIT FURTHER TO THE S THIS AFTN... EXTENDING FM W-CNTRL AT BACK INTO NERN SECTIONS OF THE STATE. CONVECTION HAS CONTD TO DVLP ALONG AND N OF THE BNDRY...WITH A NUMBER OF ROTATING CELLS NOTED. ACTIVITY WL CONT TO BE FOCUSED ACRS THE NRN PART OF THE FA TNGT INTO MON...WITH THE POTENTIAL FOR STRONG/SVR STORMS POSSIBLE. LOCALLY HVY RAINFALL WL ALSO RMN A CONCERN WITH A FF WATCH NOW IN EFFECT THRU MON NGT. CONTD TO EMPHASIZE THE SIG POTENTIAL FOR WIDESPREAD FLASH FLOODING...ALONG WITH HIGH WATER PROBLEMS ALONG AREA RIVERS FOR THE NEXT SEVERAL DAYS. HEAVY RAIN/SVR WX THREAT WL SPREAD ACRS THE REST OF THE FA MON AND MON NGT AS A LOW PRES DVLPS TO OUR W AND TRACKS NEWD. THIS WL PUSH THE AFOREMENTIONED FNTL BNDRY FURTHER INTO AR...FOCUSING ADDITIONAL CONVECTION. UNSETTLED CONDS WL CONT INTO THE MIDDLE OF THE WEEK. SHORT TERM...TUESDAY AND WEDNESDAY IT HAS BEEN A BUSY DAY SO I WILL JUST HIT THE HIGH POINTS HERE. THE SECOND...AND STRONGEST WAVE...IN A SERIES OF UPPER DISTURBANCES WILL MOVE OVER THE STATE ON TUESDAY. AT THE SURFACE A STALLED FRONTAL BOUNDARY WILL REST FROM SOMEWHERE NEAR MENA IN THE WEST...TO ROUGHLY JONESBORO IN THE EAST. AS THE DISTURBANCE NEARS THE STATE DURING THE AFTERNOON LOW PRESSURE WILL DEVELOP ALONG THE FRONT AND MOVE NE ACROSS THE STATE. WIDESPREAD THUNDERSTORMS WILL ERUPT ACROSS THE STATE. LOCATIONS IMMEDIATELY NORTH OF THE BOUNDARY...AS WELL AS AREAS SOUTH...WILL SEE THE POTENTIAL FOR TORNADIC THUNDERSTORMS. HAIL AND DAMAGING WINDS WILL ALSO BE OF CONCERN. FURTHERMORE... CONTINUED HEAVY THUNDERSTORMS RAINS WILL FURTHER EXACERBATE THE THREAT OF FLOODING OVER THE NORTHERN THIRD OF THE STATE. RAINFALL TOTALS ON TUE WILL ONCE AGAIN BE ABOVE 2 INCHES ACROSS A LARGE SWATH OF THE STATE...WITH TOTALS ABOVE 4 INCHES CERTAINLY A POSSIBILITY. BY EARLY WED MORNING...THE FRONTAL BOUNDARY SHOULD BE OVER THE SOUTHEAST THIRD OF THE STATE. SHOWERS/THUNDERSTORMS SHOULD BEGIN TO TAPER OFF OVER THE WEST AND NORTHWEST AREAS WED AFTERNOON...WITH GRADUAL CLEARING/IMPROVING CONDITIONS FROM WEST TO EAST DURING THE EVENING HOURS. LONG TERM...THURSDAY THROUGH SUNDAY NO SIGNIFICANT CHANGES WERE MADE TO THE LONG TERM FORECAST. AS SUCH...THE PREVIOUS LONG TERM DISCUSSION WILL FOLLOW. SYSTEM THAT PLAGUED THE AREA THROUGH THE SHORT TERM WILL BE EAST OF THE STATE BY THURSDAY. HIGH PRESSURE WILL MOVE INTO THE REGION...WITH DRIER AIR RETURNING. SOUTHERLY FLOW WILL RETURN TO THE STATE FRIDAY...WITH MOISTURE RETURNING AHEAD OF THE NEXT SYSTEM FOR SATURDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE EXTENDED... WITH HIGHS IN THE 70S TO THE LOWER 80S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 65 76 61 76 / 70 80 70 60 CAMDEN AR 67 83 65 82 / 20 70 70 60 HARRISON AR 58 76 55 73 / 90 90 60 60 HOT SPRINGS AR 67 79 64 80 / 40 80 60 60 LITTLE ROCK AR 67 82 64 81 / 30 80 70 60 MONTICELLO AR 67 85 67 83 / 10 60 80 60 MOUNT IDA AR 69 78 63 77 / 50 80 50 60 MOUNTAIN HOME AR 60 77 56 75 / 90 90 60 60 NEWPORT AR 67 79 63 77 / 50 80 80 60 PINE BLUFF AR 67 83 65 83 / 20 70 80 60 RUSSELLVILLE AR 66 78 60 78 / 70 90 50 60 SEARCY AR 66 76 63 79 / 40 80 70 60 STUTTGART AR 67 82 65 82 / 30 70 80 60 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR ARKANSAS-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN- LOGAN-LONOKE-MONROE-MONTGOMERY-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && SHORT TERM...63 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, Apr 24, 5:45 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 545 PM CDT SUN APR 24 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 545 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHWEST HALF OF THE STATE THROUGH THE NIGHT AS A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE NORTH. DUE TO THE LARGE AMOUNT OF MOISTURE ACROSS THE STATE...HEAVY RAINFALL WILL BE A CONCERN. MANY AREAS ACROSS NORTHERN ARKANSAS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAINFALL...AND WITH ADDITIONAL RAINFALL TONIGHT...FLASH FLOODING WILL BE A CONCERN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS. RIVER FLOODING WILL ALSO BE A CONCERN...PRIMARILY IN THE WHITE RIVER BASIN. IN THE SHORT TERM...THIS INCLUDES THE BUFFALO...SPRING...ELEVEN POINT AND BLACK RIVER SYSTEMS. SEVERAL LOCATIONS ALONG THESE RIVERS ARE ALREADY EXPERIENCING A RISE FROM RECENT RAINFALL. ADDITIONAL HEAVY RAINFALL IN NORTH ARKANSAS WILL ONLY AGGRAVATE THE SWOLLEN RIVERS. CONTINUE TO MONITOR THE LATEST RIVER FORECASTS FOR ANY UPDATES. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS NORTHERN AND WESTERN ARKANSAS THROUGH TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND ISOLATED TORNADOES...MAINLY NORTH OF A LINE FROM GLENWOOD...TO CONWAY...TO NEWPORT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS MONDAY...WITH A WARM FRONT MOVING NORTH OF THE STATE. AS THE COLD FRONT MOVES SOUTHEAST...STRONG TO SEVERE STORMS WILL POSSIBLE MONDAY...WITH A MODERATE RISK OF SEVERE WEATHER. AGAIN...THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ACROSS THE ENTIRE AREA. THIS SCENARIO WILL BE REPEATED TUESDAY...AS THE FRONT WILL REMAIN OVER THE STATE. AS SUCH...THE FLASH FLOOD WATCH HAS BEEN EXTENDED SOUTH FOR THE MONDAY NIGHT THROUGH TUESDAY MORNING TIME FRAME. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL ONLY INCREASE WITH TIME. THE AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE...BUT THE CONCERN WILL SHIFT SOUTH AS THE FRONT MOVES ACROSS THE STATE. RIVER FLOODING WILL CONTINUE TO BE A CONCERN...PRIMARILY IN THE WHITE RIVER BASIN. THIS INCLUDES THE BUFFALO...WHITE...SPRING...ELEVEN POINT AND BLACK RIVER SYSTEMS. SEVERAL LOCATIONS ALONG THESE RIVERS ARE ALREADY EXPERIENCING A RISE FROM RECENT RAINFALL. ADDITIONAL HEAVY RAINFALL IN THE WHITE RIVER BASIN WILL ONLY AGGRAVATE THE SWOLLEN RIVERS. CONTINUE TO MONITOR THE LATEST RIVER FORECASTS FOR ANY UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/56/61
In the hours before
Local storm report, Apr 24, 2:47 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
247 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL 3 S ASH FLAT 36.18N 91.61W
04/24/2011 M1.00 INCH SHARP AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL JUST OUTSIDE
OF ASH FLAT.
&&
225Special weather statement, Apr 24, 2:50 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 250 PM CDT SUN APR 24 2011 ARZ024-032-033-242035- CLEBURNE AR-FAULKNER AR-WHITE AR- 250 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEBURNE...WESTERN WHITE AND NORTHEASTERN FAULKNER COUNTIES UNTIL 330 PM CDT... AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF MCGINTYTOWN...OR 12 MILES NORTHEAST OF CONWAY...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HEBER SPRINGS... SPRINGHILL... ROSE BUD... QUITMAN... PANGBURN... MT VERNON... GREERS FERRY DAM... GREENBRIER... GRAVEL HILL... ENOLA... WILBURN... SIDON... ROMANCE... PEARSON... LETONA... JOY... HOPEWELL... HOLLAND... LAT...LON 3559 9197 3538 9173 3508 9228 3521 9243 TIME...MOT...LOC 1950Z 226DEG 32KT 3521 9227 56
Special weather statement, Apr 24, 3:37 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 337 PM CDT SUN APR 24 2011 ARZ007-014>016-242125- INDEPENDENCE AR-IZARD AR-SHARP AR-STONE AR- 337 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IZARD...EASTERN STONE...NORTHWESTERN INDEPENDENCE AND SOUTHERN SHARP COUNTIES UNTIL 430 PM CDT... AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF CROKER...OR 8 MILES NORTH OF MELROSE...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... STELLA... SIDNEY... GID... CUSHMAN... CROKER... ZION... SANDTOWN... SAINT JAMES... POUGHKEEPSIE... NELSONVILLE... MARCELLA... LAFFERTY... JAMES... GUION... EVENING SHADE... CENTER... WOLQUARRY... WOLF DEN MTN... LAT...LON 3626 9156 3608 9135 3575 9184 3590 9200 TIME...MOT...LOC 2038Z 229DEG 33KT 3588 9183 56
Special weather statement, Apr 24, 3:56 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 356 PM CDT SUN APR 24 2011 ARZ007-015-016-242140- INDEPENDENCE AR-IZARD AR-SHARP AR- 356 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IZARD...NORTHWESTERN INDEPENDENCE AND SOUTHERN SHARP COUNTIES UNTIL 445 PM CDT... AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF CUSHMAN...OR 9 MILES NORTHWEST OF BATESVILLE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SIDNEY... CUSHMAN... CAVE CITY... SANDTOWN... POUGHKEEPSIE... NELSONVILLE... LAFFERTY... JAMES... GRANGE... AETNA... STREET LAKE... SHELBYVILLE... LIMEDALE... HWY 58 AND US 167 JCT... HWY 58 AND 115 JCT... CEDAR LAKE... BEN GAY... LAT...LON 3592 9135 3576 9172 3592 9183 3618 9135 TIME...MOT...LOC 2057Z 239DEG 28KT 3589 9167 56
Special weather statement, Apr 24, 4:03 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 403 PM CDT SUN APR 24 2011 ARZ014>016-024-242150- CLEBURNE AR-INDEPENDENCE AR-IZARD AR-STONE AR- 403 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IZARD...NORTHEASTERN CLEBURNE...SOUTHEASTERN STONE AND WESTERN INDEPENDENCE COUNTIES UNTIL 445 PM CDT... AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF BEAR MTN...OR 9 MILES NORTH OF HEBER SPRINGS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MELROSE... BATESVILLE... SALADO... CUSHMAN... CONCORD... WOODROW... MARCELLA... LOCUST GROVE... JAMES... HUTCHINSON... DRASCO... DESHA... BROWNSVILLE... BETHESDA... BEN... ALMOND... WOLF BAYOU... RAMSEY HILL... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3595 9174 3567 9153 3556 9205 3567 9213 TIME...MOT...LOC 2103Z 238DEG 29KT 3564 9199 BJS
Local storm report, Apr 24, 5:31 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
531 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM FUNNEL CLOUD 2 SSE ELGIN 35.72N 91.29W
04/24/2011 JACKSON AR EMERGENCY MNGR
&&
61The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 59 min |
| Apr 24, 7:18 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Johnson, Marion and 5 more | 6 hr |
| Apr 24, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 42 min |
| Apr 24, 7:48 PM CDT | Special Weather Statement | LZK | Baxter | 47 min |
| Apr 24, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 49 min |
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 40 min |
| Apr 24, 8:14 PM CDT | Tornado Warning | LZK | Logan, Scott, Yell | 46 min |
| Apr 24, 8:26 PM CDT | Special Weather Statement | LZK | Stone | 44 min |
| Apr 24, 8:32 PM CDT | Special Weather Statement | LZK | Sharp | 33 min |
| Apr 24, 8:42 PM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more | 3 hr |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 61 min |
| Apr 24, 8:55 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 35 min |
| Apr 24, 9:09 PM CDT | Special Weather Statement | LZK | Sebastian | 46 min |
| Apr 24, 9:25 PM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 4 days |
| Apr 24, 9:28 PM CDT | Tornado Warning | LZK | Conway, Pope, Yell | 20 min |
| Apr 24, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 43 min |
| Apr 24, 9:55 PM CDT | Flash Flood Warning | LZK | Conway, Johnson, Logan, Pope, Scott, Van Buren and 1 more | 3 hr |
| Apr 24, 9:59 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 46 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 38 min |
| Apr 24, 10:18 PM CDT | Tornado Warning | LZK | Yell | 34 min |
| Apr 24, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 51 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| Apr 24, 10:42 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 48 min |
| Apr 24, 10:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 39 min |
| Apr 24, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more | 42 min |
| Apr 24, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 39 min |
| Apr 24, 11:36 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 39 min |
| Apr 24, 11:39 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 25, 12:35 AM CDT | Special Weather Statement | LZK | White | 45 min |
| Apr 25, 1:05 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 45 min |
| Apr 25, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 51 min |
| Apr 25, 1:21 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 3 hr |
| Apr 25, 1:36 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Marion, Newton and 1 more | 3 hr |
| Apr 25, 1:39 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Apr 25, 1:42 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 48 min |
| Apr 25, 2:03 AM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| Apr 25, 2:31 AM CDT | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 44 min |
| Apr 25, 5:03 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 17 hr |
| Apr 25, 6:01 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| Apr 25, 6:48 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 57 min |
| Apr 25, 7:00 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 25, 7:41 AM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring, Montgomery | 44 min |
| Apr 25, 8:01 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 44 min |
| Apr 25, 8:10 AM CDT | Flash Flood Warning | LZK | Baxter, Johnson, Logan, Marion, Newton, Pope and 4 more | 3 hr |
| Apr 25, 8:22 AM CDT | River Flood Warning | LZK | Saline | 43 hr |
| Apr 25, 8:25 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 45 min |
| Apr 25, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 51 min |
| Apr 25, 9:16 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 44 min |
| Apr 25, 9:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more | 41 min |
| Apr 25, 9:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita, Pike | 40 min |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Perry | 13 days |
| Apr 25, 9:54 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 51 min |
| Apr 25, 9:59 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 46 min |
| Apr 25, 10:11 AM CDT | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more | 3 hr |
| Apr 25, 10:21 AM CDT | Special Weather Statement | LZK | Dallas | 29 min |
| Apr 25, 10:39 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp, Stone | 3 hr |
| Apr 25, 10:45 AM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 30 min |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 58 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | White | 19 days |
| Apr 25, 12:16 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| Apr 25, 12:48 PM CDT | River Flood Warning | LZK | Yell | 3 days |
| Apr 25, 12:58 PM CDT | Special Weather Statement | LZK | Scott | 32 min |
| Apr 25, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 47 min |
| Apr 25, 2:06 PM CDT | Tornado Warning | LZK | Johnson, Logan, Scott | 39 min |
| Apr 25, 2:32 PM CDT | Special Weather Statement | LZK | Polk | 43 min |
| Apr 25, 2:35 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 25 min |
| Apr 25, 2:42 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
| Apr 25, 2:55 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 1 more | 6 hr |
| Apr 25, 2:55 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 35 min |
| Apr 25, 3:11 PM CDT | Tornado Warning | LZK | Montgomery, Scott, Yell | 34 min |
| Apr 25, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Yell | 44 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Scott, Yell | 38 min |
| Apr 25, 3:38 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 52 min |
| Apr 25, 3:40 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry | 35 min |
| Apr 25, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 44 min |
| Apr 25, 3:50 PM CDT | Tornado Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 25 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.